# SDR A6WA201305014P201

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 25,119 hours, 24,020 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REF 248704-3 GEAR DISAGREE WARNING MSG IN FLT W/GEAR HANDLE STOWED- ECAS IND NOSE WHEEL UNSAFE, PERFORMED QRH AND LOWERED GEAR MANUALLY - SHOWED DOWN AND LOCK ON ALL 3.  REMOVED AND REPLACED NLG DRAG BRACE DOWNLOCK PROX SENSORS AND HARNESSES PER AMM 32-61-05.  PERFORMED RETRACTION AND OPS CHECK GOOD.  REMOVED PLACARD AND FROM MEL.
